MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1/4" KEYED CHUCK; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO 1/4" KEYED CHUCK; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6203131000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.2 event had no patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 1 device was received.1 device investigation type has not yet been determined.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.- 2 events had patient involvement; no patient impact.

Brand Name
1/4" KEYED CHUCK
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11215948
Report Number0001811755-2021-00292
Device Sequence Number17022230
Product Code HWE
UDI-Device Identifier04546540501646
UDI-Public04546540501646
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6203131000
Device Catalogue Number6203131000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer12/31/2020
12/31/2020
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date04/30/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1